# SDR GTIA2018122703049

- Difficulty date: December 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 10,117 hours, 4,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R3 DOOR ASSIST BOTTLE LOW -SVCD L2 AND R3 DOOR ASSIST BOTTLE IAW AMM 52-22-00
